# SDR MWEA030003

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 593058386
- Condition: Cracked
- Location: Y958 & Y962
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN FRAMES Y958.117 AND Y962.717 14 INCHES OUTBOARD OF HINGE.  --  FABRICATED AND INSTALLED INTERCOSTAL.
